EconPapers    
Economics at your fingertips  
 

Conditional expectation of Banach valued correspondences and economic applications

Wei He and Yeneng Sun

Journal of Mathematical Economics, 2022, vol. 101, issue C

Abstract: We present some regularity properties (convexity, weak/weak∗ compactness and preservation of weak/weak∗ upper hemicontinuity) for Bochner/Gel′fand conditional expectation of Banach valued correspondences under the nowhere equivalence condition. These regularity properties for Bochner/Gel′fand integral of Banach valued correspondences are obtained as corollaries. We prove the necessity of the nowhere equivalence condition for any of these properties to hold. Economic applications, including a general class of large games and abstract economies with asymmetric information, are discussed.

Keywords: Conditional expectation of Banach valued correspondence; Integral of Banach valued correspondence; Nowhere equivalence; Nash equilibrium (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406822000477
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:101:y:2022:i:c:s0304406822000477

DOI: 10.1016/j.jmateco.2022.102698

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:101:y:2022:i:c:s0304406822000477